Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

The image of $ \mathfrak{U}_*(X) \rightarrow \mathfrak{N}_*(X)$


Author: George E. Mitchell
Journal: Proc. Amer. Math. Soc. 26 (1970), 505-508
MSC: Primary 55.52; Secondary 57.00
DOI: https://doi.org/10.1090/S0002-9939-1970-0278309-5
MathSciNet review: 0278309
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] P. E. Conner and E. E. Floyd, Differentiable periodic maps, Ergebnisse der Mathematik und ihrer Grenzgebiete, Band 33, Academic Press, New York and Springer-Verlag, Berlin and New York, 1964. MR 31 #750. MR 0176478 (31:750)
  • [2] -, Torsion in SU-bordism, Mem. Amer. Math. Soc. No. 60 (1966). MR 32 #6471. MR 0189044 (32:6471)
  • [3] J. W. Milnor, On the Stiefel-Whitney numbers of complex manifolds and of spin manifolds, Topology 3 (1965), 223-230. MR 31 #5207. MR 0180977 (31:5207)
  • [4] N. Steenrod, The topology of fibre bundles, Princeton Math. Series, vol. 14, Princeton Univ. Press, Princeton, N. J., 1951. MR 12, 522. MR 0039258 (12:522b)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 55.52, 57.00

Retrieve articles in all journals with MSC: 55.52, 57.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1970-0278309-5
Article copyright: © Copyright 1970 American Mathematical Society

American Mathematical Society